International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 165-170
Functional evolution equations with nonconvex lower semicontinuous multivalued perturbations
Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt
Received 28 August 1996; Revised 24 February 1997
Copyright © 1998 A. G. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we prove some existence theorems concerning the solutions and integral
solution for functional (delay) evolution equations with nonconvex lower semicontinuous multivalued